| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported error code b30 (scope communication error) involving an olympus colonovideoscope.There was no patient injury reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a probable root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Date of event is unknown.Additional information will be provided if available.